Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Existence theorems for optimal problems with vector-valued cost function


Author: Czesław Olech
Journal: Trans. Amer. Math. Soc. 136 (1969), 159-180
MSC: Primary 49.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0234338-5
MathSciNet review: 0234338
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. I, Trans. Amer. Math. Soc. 124 (1966), 369-412. MR 0203542 (34:3392)
  • [2] N. O. DaCunha and E. Polak, ``Constrained minimization under vector-valued criteria in linear topological spaces'' in Mathematical theory of control, Academic Press, New York, 1967, pp. 96-108. MR 0257847 (41:2496)
  • [3] A. F. Filippov, On certain questions in the theory of optimal control, Vestnik Moskov. Univ. Ser. I Mat. Meh. 2 (1959), 25-32. MR 0122650 (22:13373)
  • [4] -, Differential equations with many-valued discontinuous right-hand side, Dokl. Akad. Nauk SSSR 151 (1963), 65-68 = Soviet Math. Dokl. 4 (1963), 941-945. MR 0151673 (27:1657)
  • [5] M. Q. Jacobs, Attainable sets in systems with unbounded controls, J. Differential Equations (to appear). MR 0227579 (37:3163)
  • [6] -, Remarks on some recent extensions of Filippov's implicit functions lemma, SIAM J. Control 5 (1967), 622-627. MR 0223951 (36:6998)
  • [7] V. Klee and C. Olech, Characterization of a class of convex sets, Math. Scand. 20 (1967). MR 0236650 (38:4945)
  • [8] K. Kuratowski, Les functions semi-continues dans l'espace des ensembles fermés, Fund. Math. 18 (1932), 148-166.
  • [9] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Math. Astronom. Phys. 13 (1965), 397-403. MR 0188994 (32:6421)
  • [10] A. Lasota and C. Olech, On the closedness of the set of trajectories of a control system, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 14 (1966), 615-621. MR 0209034 (34:8842)
  • [11] E. B. Lee and L. Markus, Optimal control for nonlinear processes, Arch. Rational Mech. Anal. 8 (1961), 36-58. MR 0128571 (23:B1610)
  • [12] E. J. McShane, Existence theorems for ordinary problems of the calculus of variations, Ann. Scuola Norm Sup. Pisa 3 (1934), 181-211.
  • [13] M. Nagumo, Über die gleichmassige Summierbarkeit und ihre Anwendung auf ein Variations-problem, Japan. J. Math. 6 (1929), 178-182.
  • [14] A. Pliś, Measurable orientor fields, Bull. Acad. Polon. Sci. Sér, Sci. Math. Astronom. Phys. 13 (1965), 565-569. MR 0194715 (33:2921)
  • [15] E. O. Roxin, The existence of optimal controls, Michigan Math. J. 9 (1962), 109-119. MR 0136844 (25:305)
  • [16] L. Tonneli, Sugli integrali del calcolo delle variazioni in forma ordinaria, Ann. Scuola Norm Sup. Pisa 3 (1934), 401-450; Opere scelte. vol. 3, Edizioni Cremonese, Rome, 1962, pp. 192-254.
  • [17] T. Ważewski, ``On an optimal control problem'' in Differential equations and their applications (Proc. Conf., Prague, 1962), Academic Press, New York, 1963, pp. 229-242. MR 0201758 (34:1640)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.20

Retrieve articles in all journals with MSC: 49.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234338-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society